# SDR ASAA2019102863121

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 16,423 hours, 5,328 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP. GROUNDED - YES. SATCOM LOCKUP PROCEDURE ACCOMPLISHED. SATCOM PROMPT RETURNED TO NORMAL OPERATIONS (SEAMT + DISPATCH NOTIFIED VIA ACARS AT 14:21Z).
